# SDR 04FDEA02065

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CABIN ZONE 220 AT Y1456 FR 15A - FR 14 TOP OF FLOOR STRUCTURE HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED T-CAP IAW A310 SRM 51-72-10, ZONE 220 AT Y1456 FR15A-FR14.
